Persistence of travelling waves



Regular papers:
abstract download G.L. Alfimov, E.V. Medvedeva, and D.E. Pelinovsky, Wave systems with an infinite number of localized travelling waves, Physical Review Letters 112, 054103 (5 pages) (2014)
abstract download D. Pelinovsky, Traveling monotonic fronts in the discrete Nagumo equation, Journal of Dynamics in Differential Equations 23, 167183 (2011)
abstract download H.J.Hupkes, D.E. Pelinovsky, and B. Sandstede, Propagation failure in the discrete Nagumo equation, Proceedings of the AMS 139, 35373551 (2011)
abstract download T.R.O. Melvin, A.R. Champneys, and D.E. Pelinovsky, Discrete traveling solitons in the Salerno model, SIAM Journal of Applied Dynamical Systems 8, 689709 (2009)
abstract download D.E. Pelinovsky, T.R.O. Melvin and A.R. Champneys, One-parameter localized traveling waves in nonlinear Schrodinger lattices, Physica D 236, 22-43 (2007)
abstract download D. Pelinovsky, Translationally invariant nonlinear Schrodinger lattices, Nonlinearity 19, 2695-2716 (2006)
abstract download O.F. Oxtoby, D.E. Pelinovsky, and I.V. Barashenkov, Travelling kinks in discrete phi-4 models, Nonlinearity, 19, 217-235 (2006)
abstract download G. Iooss and D.E. Pelinovsky, Normal form for travelling kinks in discrete Klein-Gordon lattices, Physica D 216, 327-345 (2006)
abstract download A. Tovbis and D. Pelinovsky, Exact conditions for existence of homoclinic orbits in the fifth-order KdV model, Nonlinearity, 19, 2277-2312 (2006)
abstract download D.E. Pelinovsky and V.M. Rothos, Bifurcations of travelling breathers in the discrete NLS equations, Physica D 202 16-36 (2005)
abstract download I.V. Barashenkov, O.F. Oxtoby, and D.E. Pelinovsky, Translationally invariant discrete kinks from one-dimensional maps, Phys. Rev. E 72 035602(R) (2005)